Solomon, Afework
A category model proof of the cogluing theorem
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 48 (2007) no. 3 , p. 200-219
Zbl 1143.18014 | MR 2351268
URL stable : http://www.numdam.org/item?id=CTGDC_2007__48_3_200_0

Bibliographie

1. H. J. Baues , Algebraic Homotopy, Cambridge Studies in Advanced Mathematics 15 , (1989), Cambridge University Press. MR 985099 | Zbl 0688.55001

2. K. S. Brown , Abstract Homotopy Theory And Generalized Sheaf Cohomology, Trans. Amer. Math. Soc., 186, (1973), 419-458. MR 341469 | Zbl 0245.55007

3. R. Brown ; P. R. Heath, Coglueing Homotopy Equivalences, Math. Z. 113 (1970), 313-315. MR 266213 | Zbl 0185.51101

4. W. G. Dwyer ; J. Spalinski, Homotopy theories and Model categories, I . M . James(ed.), Handbook of Algebraic Topology, North-Holland, (1995), 73 - 126. MR 1361887 | Zbl 0869.55018

5. P. G. Goerss ; J. F. Jardine, Simplicial Homotopy Theory, Progress in Mathematics, 174 (1999) Birkhauser Verlag MR 1711612 | Zbl 0949.55001

6. H. K. Kamps ; T. Porter, Abstract Homotopy and Simple Homotopy Theory World Scientific (1996) MR 1464944 | Zbl 0890.55014

7. D. Quillen , Homotopical Algebra, LNM, 43 (1967), Springer-Verlag. MR 223432 | Zbl 0168.20903

8. C. Rezk , Every Homotopy Theory of Simplicial Algebras admits a proper model, Topology and its Appl. 119 (2002), 1, 65 - 94. MR 1881711 | Zbl 0994.18008